Cournot equilibrium uniqueness in case of concave industry revenue

A simple proof

Pierre van Mouche, Federico Quartieri

Research output: Contribution to journalArticleAcademicpeer-review

5 Citations (Scopus)

Abstract

A simple proof of an equilibrium uniqueness result by Murphy, Sherali and Soyster for homogeneous Cournot oligopolies with concave industry revenue function and convex cost functions is provided. Adapting this proof, a substantial improvement of their result is obtained; the improvement concerns capacity constraints, non-differentiable cost functions and industry revenue functions that are discontinuous at 0.

Original languageEnglish
Pages (from-to)1299-1305
JournalEconomics Bulletin
Volume35
Issue number2
Publication statusPublished - 2015

Fingerprint

Cost function
Revenue
Uniqueness
Cournot equilibrium
Industry
Capacity constraints
Cournot oligopoly

Cite this

@article{3ca364b7f82f4e3d8562a82099c67103,
title = "Cournot equilibrium uniqueness in case of concave industry revenue: A simple proof",
abstract = "A simple proof of an equilibrium uniqueness result by Murphy, Sherali and Soyster for homogeneous Cournot oligopolies with concave industry revenue function and convex cost functions is provided. Adapting this proof, a substantial improvement of their result is obtained; the improvement concerns capacity constraints, non-differentiable cost functions and industry revenue functions that are discontinuous at 0.",
author = "{van Mouche}, Pierre and Federico Quartieri",
year = "2015",
language = "English",
volume = "35",
pages = "1299--1305",
journal = "Economics Bulletin",
issn = "1545-2921",
publisher = "University of Illinois",
number = "2",

}

Cournot equilibrium uniqueness in case of concave industry revenue : A simple proof. / van Mouche, Pierre; Quartieri, Federico.

In: Economics Bulletin, Vol. 35, No. 2, 2015, p. 1299-1305.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Cournot equilibrium uniqueness in case of concave industry revenue

T2 - A simple proof

AU - van Mouche, Pierre

AU - Quartieri, Federico

PY - 2015

Y1 - 2015

N2 - A simple proof of an equilibrium uniqueness result by Murphy, Sherali and Soyster for homogeneous Cournot oligopolies with concave industry revenue function and convex cost functions is provided. Adapting this proof, a substantial improvement of their result is obtained; the improvement concerns capacity constraints, non-differentiable cost functions and industry revenue functions that are discontinuous at 0.

AB - A simple proof of an equilibrium uniqueness result by Murphy, Sherali and Soyster for homogeneous Cournot oligopolies with concave industry revenue function and convex cost functions is provided. Adapting this proof, a substantial improvement of their result is obtained; the improvement concerns capacity constraints, non-differentiable cost functions and industry revenue functions that are discontinuous at 0.

M3 - Article

VL - 35

SP - 1299

EP - 1305

JO - Economics Bulletin

JF - Economics Bulletin

SN - 1545-2921

IS - 2

ER -